# SDR DXTA2012113005198

- Difficulty date: November 29, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N944QS
- Make and model: Cessna 750
- Aircraft serial: 7500144
- Aircraft time: 11,105 hours, 6,844 cycles
- Engine: Allsn AE3007C
- Engine time: 12,536 hours, 7,198 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 991442910
- Part serial: P1032
- Condition: Failed
- Location: Apu
- Part time: 1,985 hours, 2,352 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU GENERATOR FAILED ON GROUND.  COULD NOT RESET.  FOUND THE APU GENERATOR AND ITS MOUNTAING PAD TO BE DAMAGED FROM EXCESSIVE HEAT.  FOUND APU GENERATOR CATASTROPHICALLY FAILED AND DEPARTED FROM APU GEARBOX.   REMOVED APU. INSTALLED APU GEN MOUNTING PLATE & GENERATOR ONTO APU. NEW APU GEN INSTALLED IAW MM 24-32-00.
